Schizophrenia.com

I feel painful heaviness in the evenings. Should i be patient?


#1

I am tired of this.Every evening I am stucked on the bed, while feeling this heaviness in my brain and in my body. and its painful… Is this a negative? Or maybe some kind of catatonia? I watch tv in those moments to occupy myself, but my head will explode from worrying for the future then too :frowning: … I cant move much in those moments, no… So basically I have this passivity and the worry till hell for my future… What is this people? Am I alone on this impossibility to even move? Theres no need to tell, that my mood then is terrible, I am just in pain. And I ruminate so much, that I have the feeling to feel my brain then.
Please, tell me what it is? Should I be patient, that the meds can help me on this? This is the worst part of my illness now. Eevery day I give myself kicks and hope and courage, and then come the evenings, where I get this catastrophical thinking and I lose hope…


#2

Do you think this kind of state is a catatonia? But I ruminate about my future in those moments… Maybe in the catatonia, you even don’t have thoughts? I just wonder… But yes, I feel my brain in my head then and I feel some heavy, painful, bad strength then, which puts me stuck to the bed…


#3

Somebody, please? Is this eventually catatonia? I feel heavy and cant move much then…also I ruminate negatively then and I feel my brain in my head…


#4

I think catatonia is unlikely Anna1. Sorry you’re having a hard time, I worry a lot too.


#5

You can’t be patient when it comes to recovery. It is not something that comes to you, it’s something you have to chase. You can’t ever stop or it will gain such a lead on you that it is harder to catch up.


#6

Thank you @admiralbarkley. Didn’t you get better on the worrying with the meds though?
Well, I cant even move a lot in the evenings. I am in real pain, so I wonder if this can change with the help of the meds. The rest of the time I fight, believe me. Pls, don’t tell me, not to wait. I am afraid of this heaviness in the evenings, I don’t know if somebody else experienced something similar. My will is killed then, my mood too, I just have my dumb thoughts then and I cant move… what is this? Negative symptom maybe?
Lots of health to all of you


#7

I have only been on 2 different meds in the last 10 years, I switched from Clozapine to Lurasidone about 6 months ago and yes I feel a bit better. As for worrying though I am the worst at it, but I do see myself as better than I used to be.


#8

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.